Modelling the transmission dynamics of Theileria annulata: model structure and validation for the Turkish context

Sutton, AJ orcid.org/0000-0001-7008-4770, Karagenc, T, Bakirci, S et al. (3 more authors) (2012) Modelling the transmission dynamics of Theileria annulata: model structure and validation for the Turkish context. Parasitology, 139 (4). pp. 441-453. ISSN 0031-1820

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© Cambridge University Press 2012. The online version of this article is published within an Open Access environment subject to the conditions of the Creative Commons Attribution-NonCommercial-ShareAlike licence <http://creativecommons.org/licenses/by-nc-sa/2.5/>. The written permission of Cambridge University Press must be obtained for commercial re-use.

Keywords: tropical theileriosis; Theileria annulata; Hyalomma; Turkey; mathematical model; transmission dynamics
Dates:
  • Published: April 2012
  • Published (online): 6 February 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Medicine (Leeds) > Leeds Institute of Health Sciences (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Jan 2019 12:52
Last Modified: 24 Jan 2019 12:52
Published Version: https://dx.doi.org/10.1017/S003118201100223X
Status: Published
Publisher: Cambridge University Press
Identification Number: 10.1017/S003118201100223X
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics